I just finished reading your comments. Sometimes frequent urination is caused by a bladder infection. I'm not saying you have one for sure, it's just a guess. I would also suggestion making an appointment with your family doctor and find out for sure. I wish you well. Eve :)
Are you on birth control? When we have our period theres water retention that makes us feel bloated and keeps it flowing (bc loss of blood) thats why in midol there is a diaratic..which increases urine frequency so we dont feel as bloated. If your on a birth control thats new it tends to shorten your period. If your not but you have gotten older your period can also change with age. Mine did the same thing..now esp that I am on birth control.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.